# SDR 95ZZZX6910

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206BELL
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: A3050
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN TRYING TO LAY OUT RIVET PATTERN ON SEAMS, FOUND FORWARD END IS NOT WIDE ENOUGH FOR PROPER EDGE DISTANCE ON RIVET PATTERN (CIRCUMFERENCE).  PART WAS TRIMMED TOO NARROW AT MFG.
